# SDR 2004UALA00565

- Difficulty date: June 9, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Aircraft time: 40,343 hours, 28,162 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON AFT OF INTERCOSTAL STA 294 STR 23L CRACKED. FABRICATED AND INSTALLED ANGLE.
